# SDR USAA2014061200024

- Difficulty date: June 11, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 43,598 hours, 20,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7631
- Condition: Bulged
- Location: L1 Door
- Part time: 28,480 hours, 15,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L1 & THE FUSELAGE, NO DAMAGE FOUND.  PLACED ON MONITOR, REINSPECT EVERY 100 HRS.  REPLACED SLIDE AT NEXT HEAVY CHECK.  REPLACED SLIDE RAFT AT L1 DOOR IAW JC 26L00025011.
